# SDR SWIA200413064

- Difficulty date: March 20, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 6,120 hours, 5,477 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Stick Shaker
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S STICK SHAKER WIRE LEAD DISCONNECTED FROM SHAKER MOTOR.  RECONNECTED WIRES ON FIRST OFFICER'S STICK SHAKER.  OPS CHECKS GOOD.
